MathSciNet Relay Station
MathSciNet bibliographic data
MR2426262 (2009g:47161) 47H10 (47H09 47J25)
Zhou, Haiyun Convergence theorems of fixed points for $\kappa$-strict pseudo-contractions in Hilbert spaces. Nonlinear Anal. 69 (2008), no. 2, 456–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement